# SDR ASAA2013012193717

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 20,975 hours, 6,265 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTED APU ON LANDING ATTEMPTED TO BRING APU ELECTRICAL POWER ON BUSSES AND WOULD NOT HOLD AFTER 2ND BUSS ATTEMPTED ON TWO ATTEMPTS, ATTEMPTED TO PROVIDE APU BLEED AIR AT GATE ALSO AND THERE WAS ZERO APU BLEED DUCT PRESSURE.  APU BITE PROCEDURE AMM TASK 49-60-801,  FAULT 49-31171 INDICATED, PAGE 6 OF 16 49-60, TASK 801 LED TO TASK 49-31, TASK 808 PERFORMED FIM TASK 49-31-808A. -F 910 10  APU OPS NORMAL - ACCEPTS ALL BLEED AIR LOADS AND ELECTRICAL LOADS, INSPECTION OF TAIL PIPE PERFORMED.
